# SDR DALA2021090305202

- Difficulty date: September 2, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 88,318 hours, 19,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1701 ENTRY DOOR LIGHT AT OVERHEAD FLICKERING. CORRECTIVE ACTION: REPLACED SWITCH MODULE. SYSTEM OPERATION IS NORMAL. MCO/PLACARD REMOVED. (LP 6658167)
